# SDR P5CA0401124

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Cracked
- Location: Lt Ob Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACK FOR CENTER WEIGHT, LT OB ELEVATORS OB ACTUATOR ELEV STA 256.  REMOVED CRACKED WEB IAW SRM 51-30-02, FABRICATED WEB IAW SRM 55-20-02, INSTALLED WEB IAW SRM 51-30-02.
